# SDR DALA2024091609027

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 61,514 hours, 32,399 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3114 - DIV - TO IAH DUE TO AIR ENG 2 BLEED LEAK ECAM MESSAGE. CORRECTIVE ACTION: FOUND RIGHT ANTI-ICE VALVE LEAKING, REMOVED VALVE AND FOUND A BURN ON THE ALIGNMENT PIN, FILED BURN AND REINSTALLED VALVE. LEAK CHECK GOOD. (LP 5715794)
